# SDR A6WA200540118

- Difficulty date: March 14, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 7,533 hours, 6,241 cycles
- Engine: Ge CF343B1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 625, WO OBLIQUE ANGLE IS CRACKED.  REMOVED AND REPLACED LT 621.00 ANGLE AT STR 14 LT IAW SRM.  (K)
